The great moderation of the term structure of UK interest rates

Surico, P, Bianchi, F and Mumtaz, H (2009) The great moderation of the term structure of UK interest rates. Journal of Monetary Economics, 56 (6). pp. 856-871.

More Details

Item Type: Article
Subject Areas: Economics
Date Deposited: 17 May 2016 11:55
Last Modified: 18 Jul 2018 16:03
URI: http://lbsresearch.london.edu/id/eprint/341
More

Export and Share


Download

Full text not available from this repository.

Statistics

Altmetrics

Downloads from LBS Research Online

View details

Actions (login required)

Edit Item Edit Item